# SDR SCNA98152

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 37067001
- Condition: Discharged
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE AFT AIRSTAIR OVERHEAD EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE BATTERIES.  OPERATIONALLY CHECKS GOOD IAW MM 335061.
